MathSciNet Relay Station
MathSciNet bibliographic data
MR1373566 (97a:33004) 33C05
Rathie, Arjun K.; Nagar, Vishakha On Kummer's second theorem involving product of generalized hypergeometric series. Matematiche (Catania) 50 (1995), no. 1, 35–38.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement